It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2001, 07:40 PM   #1
 
Join Date: Aug 2001
Location: England
Posts: 0
marky_mark HB User
2 questions

Recently (last 2 months maybe) I have found sometimes when im in the shower I cant masturbate, I can get an erection but my penis has the same sort of sensation as if I have just come (like it wants to 'recharge'), I usually dont bother cos it hurts a bit but once I managed to come by getting myself more aroused. I masturbate about every 2/3/4 days, I am a bit overwieght and have a bad diet, im also on anti depressants that I have been on for over a year, for the first 2 weeks or so it was harder to ejaculate but it soon went back to normal. Im 18.

I also have a semen phobia I think, I read in a faq somewhere that it was fairly common, I even heard about one of tom greens friends having something like it after his girlfriend blurted it out on air lol. I always think it is horrible and disgusting and smelly! and will feel bad if I cant wash it off in the shower and make myself clean again! how common is it and what could I do to get rid of this?

Thanks
Mark

 
Sponsors Lightbulb
   
Old 08-08-2001, 12:33 AM   #2
Newbie
 
Join Date: Jun 2001
Location: IN, USA
Posts: 4
Rocky9945 HB User
Re: 2 questions

Welcome to the Healthboards Marky!

The antidepressants may have something to do with your ejaculation problems. Most of them do have some sexual side effects. Talk to your Doctor about this and see if he/she thinks this is a problem they can correct.

You stated this happens in the shower. Do you masterbate in other places, if so does it happen then also?

I've heard of this phobia you've asked about. If I remember correctly in some cases it delt with "****-phobia" also. (Not implying you feel this way, just saying what I remember.) I don't know how common it is nor have I read anyhting in here about it. But I would guess it's treatable just as other phobia are.

In the meantime learn as much as you can about semen. Think about what bothers you and try to apply that to what you've learned. Give you a head start on overcoming this little problem.

 
Sponsors Lightbulb
   
Old 08-08-2001, 07:32 AM   #3
 
Join Date: Aug 2001
Location: England
Posts: 0
marky_mark HB User
Re: 2 questions

yeah could be the case but I think most side effects are supposed to go away after about a month or so, I heard of someone having other tablets with the anti-depressants so he didnt have an ejaculation problem.. I dont think I'll goto the doctor its just a minor inconvience sometimes, sometimes its fine like today!
I only masturbate in the shower, cos I like to be totally clean (i shower for about an hr lol) I think if I did masturbate in other places and was turned on it would be ok! I think I'll try going on a diet, need to lose the wieght lol.

Nope not **** phobic, something thats wierd is I sometimes fantasize about giving head. I reckon knowing fully about semen would help alot thanks!

On a different note, I have just learnt this new word "smegma" that everyone seems to be talking about on here, If anyone knows "Red Dwarf" you'll know that "Rimmer" is always calling everyone a "smeg head" surely cant be a coincidence!!!

 
Old 08-08-2001, 12:44 PM   #4
Senior Member
(female)
 
Join Date: Jan 2001
Posts: 132
skip_to_my_lou HB User
Re: 2 questions

I am female, but I do have much experience with antidepressants. If you're on SSRI's like zoloft, paxil, prozac, or celexa, they have a tendency to cause sexual side effects in men and women. Sometimes if you can handle a lower dose, then it'll take care of the problem or you can take drug holiday with permission from your doctor. Other antidepressants like effexor and tricyclics may cause sexual side effects. It's one of those things that you'd have to discuss with your doctor. The two that are least likely to cause sexual side effects would be Welbutrin and Serezone. I've tried both, but had problems with other side effects that never went for me. I'm on zoloft now and I've had no problems. It's very individual when it comes to side effects and antidepressants. You are right, some side effects will go away after time, but if they do cause some distress or disrupt your normal daily activity, you need to talk to your doctor about it. Sometimes they can combine other meds to help counteract the side effects if the meds you are on are indeed working for you. There's a book I borrowed from someone else and it's called: "The Antidepressant Survival Guide". I forgot who it's by, but it's a book that will help change your life style and diet so that you can get the optimum benefits from the antidepressants. I just started to read it recently. Anyway, I just thought I'd put my 2 cents in about that.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Had my surgery yesterday..a few questions lulu2008 Cancer: Cervical & Ovarian 2 10-29-2010 11:33 AM
Ask questions !!!!!! !!!!!! !!!!!! adjusterrka Cancer: Lung 2 09-14-2010 07:33 PM
Questions to ask the dr. list PNo Spinal Cord Disorders 6 12-06-2007 10:37 AM
Help with questions for Cleveland Clinic doctor thyme2b Osteoporosis 19 04-06-2007 07:24 PM
autistic son can't answer questions Dolceaura Autism Spectrum 14 02-01-2007 06:09 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!